Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello! So I have a question for anyone who may know this experience and have an idea of why it's happening. I had bad acne for a while and I went on Yaz birth control about a year ago, and it cleared my skin SO MUCH!! I haven't changed a single part of my regimen, but I'm suddenly (over the past 2 weeks or so) breaking out all over my right cheek, and only on my right cheek. Everywhere else on my face is pretty much clear, but my right cheek is covered in cysts and pustules. I'm so unhappy! I really don't want to lose all the progress I've made with my acne/scarring :( So I'm just wondering, does anyone know anything about why I'd be suddenly breaking out so badly on just this one part of my face? 

Some important info:
I sleep mainly on the left side
I do not hold my phone to my face at all, it is always on speaker
I try my best not to touch my face

Any help would be super appreciated!! 

Share this post


Link to post
Share on other sites

I am literally going through the same problem! I have been on bc for about a year now and I was clear but randomly the past 4 weeks my right cheek has flared up.... it’s so depressing:( I went to the dermatologist and he said it’s hormones. Put me on an antibiotic but I.t was making me throw up so I stopped I.t. Then he said to try spironolactone but I read that I.t causes birth defects so I don’t even want to attempt I.t.. have you found a solution?

90FA1D66-EFC8-4341-9F8E-E772B3EB9ED0.jpeg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×